Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On Sprintec for 3 months. Brown discharge after using placebo. Is this normal ?

I am on Sprintec, i have been on it for about 3 months now. Last month i was late on my period. I started as soon as i started the new pack. Now this month I start taking the placebo pills this sunday however all week long i have had a brown discharge . Very light, I notice when i wipe after i use the restroom and every once in a while i see brown chunks of something I am assuming my inner wall. Is this normal?
Asked On : Wed, 1 Aug 2012
Answers:  0 Views:  38 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor